# SDR SWAA2023080173464

- Difficulty date: June 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651FB WIRE HARNESS ATTACH BRACKET IS BENT AND CRACKED.  INSTALLED BRACKET IAW SRM 51-40-02;[02] C/W INSPECTION.
